| Catalog Number |
228143 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Event or Problem Description
It was reported that during a meniscal repair surgical procedure, when using the meniscal deployment gun device with the omnispan meniscal repair 12deg anchor device, it was observed that after the 1st firing, two plates were deployed at the same time.It was reported that the surgeon used 2x additional omnispan meniscal repair 12deg anchor devices, and the same problem happened again.It was reported that the spring push rod of the meniscal gun was bent.It was reported that the surgeon used a similar meniscal gun and a similar omnispan device to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.This is report 2 of 4 for (b)(4).